Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 273, Number 2

All articles in this issue are freely accessible.

Free products of topological groups with central amalgamation. I
M. S. Khan and Sidney A. Morris.
Trans. Amer. Math. Soc. 273 (1982), 405-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667153
Free products of topological groups with central amalgamation. II
M. S. Khan and Sidney A. Morris.
Trans. Amer. Math. Soc. 273 (1982), 417-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667154
Lattices over orders: finitely presented functors and preprojective partitions
M. Auslander and S. O. Smalø.
Trans. Amer. Math. Soc. 273 (1982), 433-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667155
Asymptotic analysis of Gaussian integrals. I. Isolated minimum points
Richard S. Ellis and Jay S. Rosen.
Trans. Amer. Math. Soc. 273 (1982), 447-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667156
Reproducing kernels and bilinear sums for $q$-Racah and $q$-Wilson polynomials
Mizan Rahman.
Trans. Amer. Math. Soc. 273 (1982), 483-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667157
Irreducible representations of $A_{n}$ with a $1$-dimensional weight space
D. J. Britten and F. W. Lemire.
Trans. Amer. Math. Soc. 273 (1982), 509-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667158
A general principle for limit theorems in finitely additive probability
Rajeeva L. Karandikar.
Trans. Amer. Math. Soc. 273 (1982), 541-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667159
Transfinite duals of quasireflexive Banach spaces
Steven F. Bellenot.
Trans. Amer. Math. Soc. 273 (1982), 551-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667160
Fréchet spaces with nuclear Köthe quotients
Steven F. Bellenot and Ed Dubinsky.
Trans. Amer. Math. Soc. 273 (1982), 579-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667161
A characterization of Fourier and Radon transforms on Euclidean space
Alexander Hertle.
Trans. Amer. Math. Soc. 273 (1982), 595-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667162
Rational homotopy of the space of sections of a nilpotent bundle
André Haefliger.
Trans. Amer. Math. Soc. 273 (1982), 609-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667163
Asymptotic Toeplitz operators
José Barría and P. R. Halmos.
Trans. Amer. Math. Soc. 273 (1982), 621-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667164
The structure of pseudo-inverse semigroups
F. Pastijn.
Trans. Amer. Math. Soc. 273 (1982), 631-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667165
Weak $P$-points in Čech-Stone compactifications
Jan van Mill.
Trans. Amer. Math. Soc. 273 (1982), 657-678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667166
The Fourier expansion of Eisenstein series for $GL(3,Z)$
K. Imai and A. Terras.
Trans. Amer. Math. Soc. 273 (1982), 679-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667167
Extending free cyclic actions on spheres
John Ewing.
Trans. Amer. Math. Soc. 273 (1982), 695-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667168
$C(𝛼)$ preserving operators on $C(K)$ spaces
John Wolfe.
Trans. Amer. Math. Soc. 273 (1982), 705-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667169
The asymptotic number of convex polyhedra
L. B. Richmond and N. C. Wormald.
Trans. Amer. Math. Soc. 273 (1982), 721-735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667170
Odd primary Steenrod operations in first-quadrant spectral sequences
John Sawka.
Trans. Amer. Math. Soc. 273 (1982), 737-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667171
Solvability of quasilinear elliptic equations with nonlinear boundary conditions
Gary M. Lieberman.
Trans. Amer. Math. Soc. 273 (1982), 753-765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667172
A generalization of a theorem of Maximoff and applications
S. J. Agronsky.
Trans. Amer. Math. Soc. 273 (1982), 767-779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667173
The logarithm of the Poisson kernel of a $C^{1}$ domain has vanishing mean oscillation
David S. Jerison and Carlos E. Kenig.
Trans. Amer. Math. Soc. 273 (1982), 781-794
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667174
$C^{∗} $-algebra fibre bundles
Maw Ding Jean.
Trans. Amer. Math. Soc. 273 (1982), 795-801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 667175